Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

By doctor precipitation I am taking buprocare n for deaddiction of opium. I am ok with one tablet a day. Its been 15 days since I am taking one tablet daily but if I doesn't take tablet I feel withdrawal symptoms. How long I should continue tablet. Do I get addicted to buprocare n..Please answer me all questions.

1 Doctor Answered
Hello, Buprocare contains buprenorphine which is used in opioid substitution therapy. Buprenorphine is a long acting opioid agent which is medically safe and pure. So stopping buprenorphine suddenly will cause withdrawal symptoms. You need detoxification if you want to completely stop medication. Consult your psychiatrist to help you get out of it. You can contact me for further help.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.